# SDR SWAA2025052772867

- Difficulty date: May 20, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 31,380 hours, 15,364 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tab
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE DEFLECTION ROLLERS ASSEMBLYS PANEL ATTACHMENT TAB HAS A VISIBLE CRACKED 1.7 INCHES IN THE RADIUS FROM THE AFT EDGE.PICTURE ATTACHED.  REPAIRED ATTACHMENT TAB ON LH DEFLECTION CONTROL RIB REF SRM 57-51-02-2R-3 REPAIR 3. REINSTALLED FASTENERS THAT WERE REMOVED FOR FOM IN UPPER TRAILING EDGE FIXED PANEL OUTBID OF #6 GROUND SPOILER REF SRM 51-40-02.
